Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Recurring bumps on thigh, itchy. What is it?

I have had raised red areas on my mid to upper right thigh on and off for over a month. I usually get one at a time, it goes away, and then I get one in another spot, but they do reoccur in the same spots. Initially I feel a itch, and then a raised bump appears (usually with a few small blister like bumps inside or one big one) and lasts for a few days and very slowly fades away. I always have at least one though since I first noticed the rash. I do workout quite a bit, so I thought maybe it was just from sweating.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for your query

You seem to be developing recurrent superficial folliculitis.

Wear cotton clothes as much as possible to reduce sweating.
Do not apply any oils or moisturizing creams over the affected area.

Clean the area twice a day with a mild antiseptic lotion.
Apply a topical antibiotic cream.

Avoid touching or scratching the lesions.

Hope it helps

Dr Geetika Paul
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor